American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11N05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Pierre Dusart. Estimates of $\psi,\theta$ for large values of $x$ without the Riemann hypothesis. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Tomás Oliveira e Silva, Siegfried Herzog and Silvio Pardi. Empirical verification of the even Goldbach conjecture and computation of prime gaps up to $4\cdot 10^{18}$. Math. Comp. 83 (2014) 2033-2060.
Abstract, references, and article information   
View Article: PDF

[3] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Chris K. Caldwell and Yves Gallot. On the primality of $n! \pm 1$ and $2 \times 3 \times 5 \times \dotsm \times p \pm 1$. Math. Comp. 71 (2002) 441-448. MR 1863013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Pierre Dusart. The $k^{th}$ prime is greater than $k(\ln k + \ln\ln k-1)$ for $k\geq 2$. Math. Comp. 68 (1999) 411-415. MR 1620223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Todd Cochrane and Robert E. Dressler. Gaps between integers with the same prime factors. Math. Comp. 68 (1999) 395-401. MR 1613691.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Corey Powell. Bounds for multiplicative cosets over fields of prime order. Math. Comp. 66 (1997) 807-822. MR 1372008.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] M. Deleglise and J. Rivat. Computing $\pi(x)$: the Meissel, Lehmer, Lagarias, Miller, Odlyzko method. Math. Comp. 65 (1996) 235-245. MR 1322888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jon Grantham. The largest prime dividing the maximal order of an element of $S\sb n$ . Math. Comp. 64 (1995) 407-410. MR 1270619.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Andrew M. Odlyzko. Iterated absolute values of differences of consecutive primes . Math. Comp. 61 (1993) 373-380. MR 1182247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. C. Lagarias, V. S. Miller and A. M. Odlyzko. Computing $\pi(x)$: the Meissel-Lehmer method . Math. Comp. 44 (1985) 537-560. MR 777285.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Richard H. Hudson. Averaging effects on irregularities in the distribution of primes in arithmetic progressions . Math. Comp. 44 (1985) 561-571. MR 777286.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia